RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 1, Pages 39–70 (Mi msb6171)  

This article is cited in 4 scientific papers (total in 4 papers)

Quasi-differential operators in Hilbert space

D. Shin


Full text: PDF file (2344 kB)

Bibliographic databases:
Received: 25.04.1941

Citation: D. Shin, “Quasi-differential operators in Hilbert space”, Rec. Math. [Mat. Sbornik] N.S., 13(55):1 (1943), 39–70

Citation in format AMSBIB
\Bibitem{Shi43}
\by D.~Shin
\paper Quasi-differential operators in Hilbert space
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 1
\pages 39--70
\mathnet{http://mi.mathnet.ru/msb6171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11534}
\zmath{https://zbmath.org/?q=an:0061.26108}


Linking options:
  • http://mi.mathnet.ru/eng/msb6171
  • http://mi.mathnet.ru/eng/msb/v55/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Mirzoev, “A criterion for the quasi-regularity of an operator induced by a quasi-differential expression”, Russian Math. Surveys, 40:1 (1985), 229–230  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Goryunov A.S. Mikhailets V.A., “Regularization of Two-Term Differential Equations with Singular Coefficients by Quasiderivatives”, Ukr. Math. J., 63:9 (2012), 1361–1378  isi
    3. V. M. Bruk, “Invertibility of linear relations generated by integral equation with operator measures”, Ufa Math. J., 6:4 (2014), 48–59  mathnet  crossref
    4. Eckhardt J. Gesztesy F. Nichols R. Teschl G., “Supersymmetry and Schrodinger-Type Operators With Distributional Matrix-Valued Potentials”, J. Spectr. Theory, 4:4 (2014), 715–768  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:199
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020